Remote Access Proceedings of the American Mathematical Society Series B
Gold Open Access

Proceedings of the American Mathematical Society Series B

ISSN 2330-1511

   
 
 

 

Counting elliptic curves with an isogeny of degree three


Authors: Maggie Pizzo, Carl Pomerance and John Voight
Journal: Proc. Amer. Math. Soc. Ser. B 7 (2020), 28-42
MSC (2010): Primary 11G05; Secondary 14H52
DOI: https://doi.org/10.1090/bproc/45
Published electronically: March 4, 2020
Full-text PDF Open Access

Abstract | References | Similar Articles | Additional Information

Abstract: We count by height the number of elliptic curves over $ \mathbb{Q}$ that possess an isogeny of degree $ 3$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society, Series B with MSC (2010): 11G05, 14H52

Retrieve articles in all journals with MSC (2010): 11G05, 14H52


Additional Information

Maggie Pizzo
Affiliation: Department of Mathematics, Dartmouth College, Hanover, New Hampshire 03755
Email: magdalene.r.pizzo.19@dartmouth.edu

Carl Pomerance
Affiliation: Department of Mathematics, Dartmouth College, Hanover, New Hampshire 03755
Email: carl.pomerance@dartmouth.edu

John Voight
Affiliation: Department of Mathematics, Dartmouth College, Hanover, New Hampshire 03755
Email: jvoight@gmail.com

DOI: https://doi.org/10.1090/bproc/45
Keywords: Elliptic curves
Received by editor(s): July 5, 2019
Received by editor(s) in revised form: December 13, 2019
Published electronically: March 4, 2020
Additional Notes: The first author was supported by the Jack Byrne Scholars program at Dartmouth College.
The third author was supported by a Simons Collaboration grant (550029).
Communicated by: Rachel Pries
Article copyright: © Copyright 2020 by the author under Creative Commons Attribution 3.0 License (CC BY 3.0)